| Catalog Number |
468-380 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Patient reported a right side "believe i'm having a leak".Healthcare professional later reported a right side deflation.Device remains implanted.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation: observed, one opening side assessed as fold flow opening.No additional observation.No further actions are required as no issues with the manufacturing process are observed.
Event or Problem Description
Patient reported a right side "believe i'm having a leak".Device has been explanted.